# SDR AMTA200700207

- Difficulty date: April 29, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Duct Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, NOTED NO DUCT PRESSURE ON LT DUCT PRESSURE GAUGE, COULD ONLY RESTORE BY OPENING ISOLATION VALVE.  PERFORMED FIM 36-10-00-810-804 AND 805 SYSTEM CHECK NORMAL.  (K)
